# SDR REXA2016122902540

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 22,086 hours, 14,341 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING EMERG EXIT LOWER EMERG LIGHT EXIT SIGN INOP. FOUND PIN BUSHED/NOT LOCKED AT CONNECTOR J5422.  SEATED/LOCKED PIN IAW ESPM 20-26-00.  EMER LIGHT OPS TEST GOOD IAW AMM 33-51-00-710-802-A16.
